# SDR SWAA2021092822512

- Difficulty date: September 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L1417 AND L1419 ARE INOP ; / [01] RELAMPED EMERGENCY EXIT LIGHTS L1417 AND L1419 AND PERFORMED A GOOD FUNCTIONAL TEST PER AMM 33-51-03-960-801; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
